# SDR 2006FA0000481

- Difficulty date: April 25, 2006
- Submitted: May 15, 2006
- Operation: General aviation
- Aircraft: N43PG
- Make and model: Mooney M20K
- Aircraft serial: 252019
- Engine: Cont TSIO360SB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 646743
- Condition: Eroded
- Location: Engine
- Part time: 700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OIL CONTROL RING LANDS ON PISTON SEVERLY ERRODED AT PISTON PIN HOLE, BOTH SIDES OF PISTON.  THIS IS THE 13 TH PISTON THAT WE HAVE SEEN THIS ON, IN OUR ENGINE SHOP.  SC MODIFICATIONS, HAS 12 OF THEM, HAVE SAME PROBLEM.  HAVE ONE TO SHOW. (K)
